Thank you for your query at DoctorSpring.com
I understand your concern.
Did you mean Augmentin? What is the dose that you took?
If you develop shortness of breath along with increasing throat tightness, then you should visit the ER. But it all depends on the dose and any history of previous allergies to similar medication.
Feel free to discuss further,
Patient replied :
Yes, I meant augmentin. I do not have any difficulty breathing. Just continued throat tightness. Its not getting better or worse. I plan to call my doctor in the AM but dont want to go to the ER if I dont have to. The dosage is Amoxycilin 875 MGs and clavulanic acid 125 mg. I was not aware that I was allergic to any medication. I believe ive even been on amoxocillin before.
Augmentin does not really cause such severe side effects.
If you have tolerated Amoxycillin before, then it is highly unlikely that you will be responding in this way to Augmentin.
However, if the conditions are getting worse, please do go to the ER.